# SDR AALA200801165

- Difficulty date: April 30, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 56,508 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT EMERGENCY LIGHT EXIT MARKERS AT LEFT AND RIGHT NUMBER FOUR DOOR AND AFT GALLEY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT EXIT MARKERS AT LEFT AND RIGHT NUMBER FOUR DOOR AND AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
